# SDR DALA2025031001831

- Difficulty date: March 5, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 75,728 hours, 29,063 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0842341) WHILE ACCOMPLISHING STEP 2 OF CUSTOMER CARD 5311-2003 A CRACK WAS NOTED ON THE INTERNAL SURFACE OF THE #1 L/H WINDOW FRAME INNER CORNER RADIUS. C/W ER/A 624122-14AD.
